# SDR SWAA982766

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND ELONGATED HOLES FROM RBL 25 TO RBL 30, WL 207 AT BS 328.  WHILE WORKING CUSTOMER CARD NR A617871.  REPAIRED DAMAGED TO WEB BS 328 PER BOEING SRM.
